Alert archive / Nebraska / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 366, NWS North Platte, NE

September 16, 2025Chase County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 16, 2025, 3:28 PM MDT for Chase County, Perkins County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 16, 2025, 3:28 PM MDT (21:28 UTC)
Expired
Sep 16, 2025, 4:15 PM MDT
In force
47 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Chase County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 146 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 16, 2:05 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 366 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1220 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

542 
WUUS53 KLBF 162128
SVRLBF
NEC029-135-162215-
/O.NEW.KLBF.SV.W.0366.250916T2128Z-250916T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
328 PM MDT Tue Sep 16 2025

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southwestern Perkins County in southwestern Nebraska...
  Northwestern Chase County in southwestern Nebraska...

* Until 415 PM MDT.

* At 327 PM MDT, a severe thunderstorm was located 7 miles north of
  Lamar, or 16 miles southwest of Grant, moving northeast at 15 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Lamar, Chase, and Brandon.

This includes Highway 61 between mile markers 52 and 60.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4061 10205 4070 10205 4092 10192 4074 10155
      4045 10187
TIME...MOT...LOC 2127Z 204DEG 12KT 4068 10194 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
JWS
2 follow-up statements
356 
WWUS53 KLBF 162201
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
401 PM MDT Tue Sep 16 2025

NEC029-135-162215-
/O.CON.KLBF.SV.W.0366.000000T0000Z-250916T2215Z/
Perkins NE-Chase NE-
401 PM MDT Tue Sep 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHWESTERN PERKINS AND NORTH CENTRAL CHASE COUNTIES...

At 400 PM MDT, a severe thunderstorm was located 7 miles south of
Grant, moving northeast at 25 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Brandon.

This includes Highway 61 between mile markers 52 and 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4069 10200 4090 10187 4074 10155 4060 10171
TIME...MOT...LOC 2200Z 226DEG 22KT 4074 10177 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
JWS
425 
WWUS53 KLBF 162206
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
406 PM MDT Tue Sep 16 2025

NEC029-135-162215-
/O.EXP.KLBF.SV.W.0366.000000T0000Z-250916T2215Z/
Perkins NE-Chase NE-
406 PM MDT Tue Sep 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PERKINS AND NORTH
CENTRAL CHASE COUNTIES WILL EXPIRE AT 415 PM MDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southwestern Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.

LAT...LON 4069 10200 4090 10187 4074 10155 4060 10171
TIME...MOT...LOC 2205Z 204DEG 12KT 4076 10176 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 2:28 PM MDT, 1 hour earlier. Its key messages:

  • Thunderstorm development is likely later this afternoon into the evening hours in advance of an approaching cold front. There is a slight risk (level 2 of 5) for severe thunderstorms. Main severe modes are large hail, damaging winds and heavy rain. A tornado or two cannot be ruled out initially if discrete cells develop downstream of the approaching front.
  • The threat for rainfall will continue through the first half of Friday as an upper level low meanders across the central to northern High Plains.
  • Conditions will dry out late friday into the weekend. The threat for precipitation early next week is more uncertain.
Area forecast discussion, Sep 16, 2:28 PM MDT, 1 hour before
Area Forecast Discussion
National Weather Service North Platte NE
328 PM CDT Tue Sep 16 2025

.KEY MESSAGES...

- Thunderstorm development is likely later this afternoon into
  the evening hours in advance of an approaching cold front.
  There is a slight risk (level 2 of 5) for severe
  thunderstorms. Main severe modes are large hail, damaging
  winds and heavy rain. A tornado or two cannot be ruled out
  initially if discrete cells develop downstream of the
  approaching front.

- The threat for rainfall will continue through the first half
  of Friday as an upper level low meanders across the central
  to northern High Plains.

- Conditions will dry out late friday into the weekend. The
  threat for precipitation early next week is more uncertain.

&&

.SYNOPSIS...
Issued at 328 PM CDT Tue Sep 16 2025

H5 analysis this morning had an area of low pressure over
northwestern Wyoming. A trough of low pressure extended south of
this feature into southeastern Utah. Upstream of this feature,
a highly amplified ridge of high pressure extended from northern
California into northern portions of British Columbia and
northern Alberta. East of the trough, a secondary shortwave
trough was located over central Manitoba with another shortwave
noted over northern Saskatchewan. Further east, high pressure
was noted over the central Great Lakes with ridging into eastern
Ontario and southern Quebec. Southeast of this feature, low
pressure was present over the Carolinas. At the surface, a cold
front extended from near Mullen to Ogallala to west of Imperial.
Another outflow boundary extended east of the front from south
of Valentine to south of O'Neill. Currently severe storms were
firing post frontal in the western and NW Sandhills, as well
INVOF a warm front over far SW Nebraska. Temperatures as of 3 PM
CDT ranged from 56 degrees at Gordon to 86 degrees at Imperial
and Thedford.

&&

.SHORT TERM /THROUGH WEDNESDAY NIGHT/...
Issued at 328 PM CDT Tue Sep 16 2025

As mentioned in the key messages above, thunderstorm chances
and the severe threat for tonight is the main forecast
challenge. Later on, the threat for showers/embedded
thunderstorms will be a secondary threat Wednesday into
Wednesday night. A couple of areas we continue to watch this
afternoon for storm initiation are over far SW Nebraska INVOF a
warm front and along an approaching cold front and surface
trough. Along and east of the surface trough and INVOF the warm
front will be the most favored areas for severe storms this
evening. Already as of 2 PM this afternoon, a corridor of 2000
to 4000 SB CAPES exists east of the frontal boundary and surface
trough. As of 2 PM CT, this line is roughly east of a line from
Chappell to Butte. So far, deep layer shear is greatest from
north central Nebraska into the Panhandle. This area is post
frontal. Deep layer shear is expected to continue to increase
over the next 1 to 3 hours, as a strong mid level shortwave
enters the panhandle. This, along with the already steep mid
level lapse rates (H5-H7) will be very favorable for severe
storms. Current thinking is that the main tornado threat will be
over SW Nebraska INVOF the warm front where low level winds are
backed. The main hail threat appears to lie over the western
Sandhills into the southern Panhandle where mid level lapse
rates are maximized. Into the early evening hours, convection is
expected to morph into a line with the main severe threat
shifting to gusty winds. Once the line develops, believe the
threat for large hail will decrease significantly. This is due
to 4 to 6 KM storm relative winds expected to lie parallel to
the cold front and expected thunderstorm line. This will lead to
increased competition for hail embryos and a diminished threat
for large hail. The threat for winds will carry over into the
mid to late evening hours as the line tracks east. With respect
to the heavy rain threat tonight: A couple of things stand out
with today's setup which are favorable for heavy rain. First,
surface dew points in advance of the cold front, are running in
the middle 60sF. This is well above the 90th% ile and approaches
max climatology value for North Platte for this date (per SPC
sounding climatology). PWATS this afternoon for KLBF also also
nearing the 90th percentile for today per SPC sounding
climatology. One final aspect which makes a case for heavy
rainfall tonight is that within the expected line of storms this
evening, steering winds (4-6KM) will be parallel or nearly
parallel to the line. This will promote longer residence times
for thunderstorms over a given area. As for expected location of
heaviest rainfall, the latest NBM guidance has the heaviest
rainfall over the southern Sandhills tonight. This is also
supported by the REFS and NBM ensembles. The REFS 24 hr QPF
probabilities have a 70 to 90 percent threat for 1+ inch of QPF
centered along highway 92 from Tryon east to Arnold. The WPC
probabilities are slightly less, however the location is similar
to the REFS. With this location in peak expected QPF, believe
the flash flood threat will be minimized being over the southern
Sandhills. ATTM, do not feel confident enough to issue a flood
watch for tonight given the forecast area of highest QPF being
over the southern Sandhills.

Overnight, in the wake of the exiting line of convection, there will
be a continued threat for light rainfall. Further southwest, where
the threat for rainfall decreases overnight, time sections are
indicating some mid level drying and fog formation into Wednesday
morning. ATTM, the signal for dense fog appears week and will limit
mention to patchy. The leading shortwave, responsible for convection
and pushing the cold front across Nebraska, will lift into South
Dakota Wednesday. The main low will "dumbbell" into Wyoming, then
western Nebraska Wednesday afternoon. Precipitation chances will
increase across the area, with the greatest threat for rainfall over
northern into eastern sections of the forecast area. Across
southwestern Nebraska, precipitation is more in doubt given mid
level westerly winds and drying. Wednesday night another shortwave
within the H5 trough will approach western Kansas with another
round of light precipitation traversing the area.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 328 PM CDT Tue Sep 16 2025

Conditions will begin to dry out Thursday night as the pattern
de-amplifies across the central and northern plains. This will
lead to warmer temperatures in the 80s this weekend then above
normal temps in the mid to upper 70s to begin next week.
Conditions are expected to be dry during the period beyond
Thursday night.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1253 PM CDT Tue Sep 16 2025

The threat for thunderstorms will increase significantly toward
the later half of this afternoon. By 23z, expect occasional
thunderstorms at both terminals with the threat lasting through
05-08z this evening. The greatest threat for strong to severe
storms is from 22z through 04z this evening. Wind gusts up to 45
KTS will be the main threat along with heavy rain. Some hail
cannot be ruled out as well. After late evening, ceilings will
fall to MVFR, then IFR overnight as light rain showers develop.
Low ceilings will carry over into mid to late morning Wednesday
with overcast sky coverage continuing.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Buttler
AVIATION...Buttler
Hazardous weather outlook, Sep 16, 2:36 PM MDT, 52 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
336 PM CDT Tue Sep 16 2025

NEZ004>010-022>029-035>038-056>059-069>071-094-172045-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
336 PM CDT Tue Sep 16 2025 /236 PM MDT Tue Sep 16 2025/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

Thunderstorms are likely tonight across all of western and north
central Nebraska. Some storms may be severe with large hail, damaging
wind gusts and heavy rain. A tornado or two cannot be ruled out as
well over southwestern Nebraska. The main threat for severe storms
tonight is along and east of a line from Gordon to Chappell.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A long duration steady rain event is appearing probable Wednesday
through early Friday. The slow rates of rainfall should limit
overall flooding potential but locations could potentially see a
total of one to three inches of rain by midday Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed over southwestern Nebraska, mainly
east of highway 61 and south of Interstate 80.

CLB

In the hours before

Special weather statement, Sep 16, 1:05 PM MDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service North Platte NE
105 PM MDT Tue Sep 16 2025

NEZ023-094-161930-
Grant NE-Western Cherry NE-
105 PM MDT Tue Sep 16 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CHERRY AND
NORTHWESTERN GRANT COUNTIES THROUGH 130 PM MDT...

At 105 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ashby, or 33 miles north of Arthur, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hyannis, Ashby, and Mother Lake.

This includes the following highways...
 Highway 2 between mile markers 134 and 146.
 Highway 61 between mile markers 159 and 172.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4186 10185 4191 10203 4224 10190 4217 10164
TIME...MOT...LOC 1905Z 209DEG 17KT 4204 10188

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 16, 1:15 PM MDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service North Platte NE
115 PM MDT Tue Sep 16 2025

NEZ022-035-057-162000-
Arthur NE-Garden NE-Keith NE-
115 PM MDT Tue Sep 16 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN ARTHUR...NORTHWESTERN
KEITH AND EAST CENTRAL GARDEN COUNTIES THROUGH 200 PM MDT...

At 114 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Lewellen, or 16 miles southwest of Arthur, moving
north at 15 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Bourquim Hill, Velma, and Jensen Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4139 10180 4141 10204 4171 10204 4170 10174
TIME...MOT...LOC 1914Z 188DEG 11KT 4146 10196

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

JWS
Special weather statement, Sep 16, 1:34 PM MDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service North Platte NE
234 PM CDT Tue Sep 16 2025

NEZ005-094-162000-
Eastern Cherry NE-Western Cherry NE-
234 PM CDT Tue Sep 16 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CHERRY COUNTY
THROUGH 300 PM CDT...

At 234 PM CDT, Doppler radar was tracking a strong thunderstorm near
Merritt Reservoir, or 22 miles southwest of Valentine, moving north
at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Merritt Reservoir and Anderson Bridge State Wildlife Management Area.

This includes Highway 97 between mile markers 116 and 121.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4261 10087 4264 10102 4283 10102 4278 10078
TIME...MOT...LOC 1934Z 194DEG 11KT 4269 10090

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 16, 1:59 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service North Platte NE
259 PM CDT Tue Sep 16 2025

NEZ094-162045-
Western Cherry NE-
259 PM CDT Tue Sep 16 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CHERRY COUNTY
THROUGH 345 PM CDT...

At 258 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Medicine Lake to 31 miles
northwest of Mullen to 6 miles north of Whitman. Movement was east at
25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Medicine Lake, Speckel Meir Lake, Round Lake, Hire, Indian Hill,
Whitman Road crossing the North Branch of the Middle Loup River, and
Sevenmile Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4276 10135 4243 10114 4210 10126 4211 10164
      4272 10168
TIME...MOT...LOC 1958Z 260DEG 20KT 4272 10165 4240 10142 4213 10151

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 16, 2:17 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
317 PM CDT Tue Sep 16 2025

NEZ058-069-070-162100-
Chase NE-Hayes NE-Perkins NE-
317 PM CDT Tue Sep 16 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PERKINS...EASTERN
CHASE AND NORTHWESTERN HAYES COUNTIES THROUGH 400 PM CDT/300 PM
MDT/...

At 317 PM CDT/217 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Champion, or 7 miles south of Imperial, moving
north at 15 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Imperial, Enders, Enders Reservoir State Recreation Area, Champion,
Center Dam Campground, Wanamaker State Wildfire Management Area, Area
A Campground, and Church Grove Campground.

This includes Highway 61 between mile markers 25 and 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern Nebraska.

&&

LAT...LON 4036 10179 4070 10176 4063 10134 4035 10148
      4035 10173
TIME...MOT...LOC 2017Z 196DEG 14KT 4040 10166

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

JWS
Local storm report, Sep 16, 3:17 PM MDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
417 PM CDT Tue Sep 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     Hail             10 SSW Grant            40.71N 101.80W
09/16/2025  M1.00 Inch       Perkins            NE   Trained Spotter

&&

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 1:05 PM MDTSpecial Weather StatementLBFGrant25 min
Sep 16, 1:14 PM MDTSevere Thunderstorm WarningLBFCherry, Grant46 min
Sep 16, 1:15 PM MDTSpecial Weather StatementLBFArthur45 min
Sep 16, 1:34 PM MDTSpecial Weather StatementLBFCherry26 min
Sep 16, 1:38 PM MDTSevere Thunderstorm WarningLBFArthur, Grant52 min
Sep 16, 1:44 PM MDTSevere Thunderstorm WarningLBFCherry46 min
Sep 16, 1:59 PM MDTSpecial Weather StatementLBFCherry46 min
Sep 16, 2:17 PM MDTSpecial Weather StatementLBFChase43 min
Sep 16, 2:26 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry49 min
Sep 16, 2:31 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson44 min
Sep 16, 2:41 PM MDTAreal Flood AdvisoryLBFCherry5 hr
Sep 16, 2:45 PM MDTSevere Thunderstorm WarningLBFChase, Perkins45 min
Sep 16, 2:54 PM MDTSevere Thunderstorm WarningLBFChase51 min
Sep 16, 3:12 PM MDTSevere Thunderstorm WarningLBFCherry48 min
Sep 16, 3:16 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson, Perkins44 min
Sep 16, 3:55 PM MDTAreal Flood AdvisoryLBFChase, Hayes100 min
Sep 16, 3:57 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins48 min
Sep 16, 4:00 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha45 min
Sep 16, 4:10 PM MDTAreal Flood AdvisoryLBFKeith, Perkins3 hr
Sep 16, 4:15 PM MDTSevere Thunderstorm WarningLBFLogan, McPherson45 min
Sep 16, 4:47 PM MDTSpecial Weather StatementLBFBrown, Keya Paha28 min
Sep 16, 5:03 PM MDTSpecial Weather StatementLBFLincoln42 min
Sep 16, 5:07 PM MDTAreal Flood AdvisoryLBFLincoln111 min
Sep 16, 5:24 PM MDTSevere Thunderstorm WarningLBFChase, Perkins30 min
Sep 16, 5:26 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes49 min
Sep 16, 5:35 PM MDTFlash Flood WarningLBFChase, Hayes5 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.